# SDR MTNA070920140001

- Difficulty date: July 9, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N811FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 29,112 hours, 31,157 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DURING BRAKE CHECK FOR TAXI, THE LT BRAKE PEDAL ON THE COPILOTS SIDE WAS INOPERATIVE.  TROUBLESHOT & A HYD LEAK WAS FOUND.  THE LINE WAS REPAIRED IAW AMM 20-23-13.  LEAK & OPERATIONS CHECKED GOOD IAW JIC 32-42-00 OPT 10000.
